# SDR CA021002015

- Difficulty date: August 29, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 14,558 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: A4503M95
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE HANDLE WOULD NOT WORK IN THE DOWN POSITION UNLESS THE HANDLE WAS TAPPED. A NEWLY OVERHAULED LANDING GEAR CONTROL WAS INSTALLED.  IT WORKED FOR 229.5 HOURS AND 216 CYCLES BEFORE FAILING THE SAME WAY. AFTER REMOVING THE HANDLE THE DOWN SWITCH WAS NOT WORKING. THIS IS THE THIRD CONTROL WITH THE SAME PROBLEM IN 10 MONTHS 450 HOUR OF FLYING.
